Bulletin of the Belgian Mathematical Society - Simon Stevin

On the Frobenius vector of some simplicial affine semigroups

Ali Mahdavi and Farhad Rahmati

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give a formula for a Frobenius vector of a Gorenstein simplicial affine semigroup $S$, and when the semigroup is Cohen-Macaulay we give an algorithm computing the set of minimal Frobenius vectors of $S$ for a special class of semigroups.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 23, Number 4 (2016), 573-582.

Dates
First available in Project Euclid: 6 December 2016

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1480993588

Digital Object Identifier
doi:10.36045/bbms/1480993588

Mathematical Reviews number (MathSciNet)
MR3579669

Zentralblatt MATH identifier
1369.20050

Subjects
Primary: 20M05: Free semigroups, generators and relations, word problems [See also 03D40, 08A50, 20F10] 20M25: Semigroup rings, multiplicative semigroups of rings [See also 16S36, 16Y60] 11D07: The Frobenius problem

Keywords
Frobenius vector simplicial affine semigroup

Citation

Mahdavi, Ali; Rahmati, Farhad. On the Frobenius vector of some simplicial affine semigroups. Bull. Belg. Math. Soc. Simon Stevin 23 (2016), no. 4, 573--582. doi:10.36045/bbms/1480993588. https://projecteuclid.org/euclid.bbms/1480993588


Export citation